# SDR 2001FA0000019

- Difficulty date: June 1, 2001
- Submitted: June 19, 2001
- Operation: General aviation
- Aircraft: N2762E
- Make and model: Bbavia 7CCM
- Aircraft serial: 7AC6345
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing Spar
- Component: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BOTTOM SURFACE OF SPAR, LEFT SIDE REAR. (BUTT)  FOUND PRIOR TO CRACK INSPECTION AS PER AD OWNER DISCONTINUED ANNUAL INSPECTION PRIOR TO FULL INSPECTION.
